MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP; ALPHA-FETOPROTEIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP; ALPHA-FETOPROTEIN
Model Number 3P36-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that an initial architect afp result of 97.70 ng/ml was generated for a patient sample (id (b)(6)) that retested at 7.97/8.59 ng/ml (id 10184).No impact to patient management was reported.
 
Additional Manufacturer Narrative
No customer returns were available.Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.Historical performance of the reagent lot was evaluated using world wide data from abbott link.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for this lot is within the established control limits which indicates that the lot is performing acceptably and comparable to other lots in the field.Based on the available information, no product deficiency was identified.

Brand Name
ARCHITECT AFP
Common Device Name
ALPHA-FETOPROTEIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
diagnostics division
sligo NA
EI  NA
MDR Report Key10084032
Report Number3008344661-2020-00039
Device Sequence Number2836025
Product Code LOK
UDI-Device Identifier00380740112400
UDI-Public00380740112400
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2020
Device Model Number3P36-35
Device Catalogue Number03P36-74
Device Lot Number06040FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-02, SERIAL (B)(6) ; LN 03M74-02, SERIAL (B)(6)